Articles | Volume 30, issue 4
https://doi.org/10.5194/npg-30-399-2023
https://doi.org/10.5194/npg-30-399-2023
Review article
 | 
05 Oct 2023
Review article |  | 05 Oct 2023

Review article: Dynamical systems, algebraic topology and the climate sciences

Michael Ghil and Denisse Sciamarella

Viewed

Total article views: 3,111 (including HTML, PDF, and XML)
HTML PDF XML Total Supplement BibTeX EndNote
2,213 787 111 3,111 95 94 94
  • HTML: 2,213
  • PDF: 787
  • XML: 111
  • Total: 3,111
  • Supplement: 95
  • BibTeX: 94
  • EndNote: 94
Views and downloads (calculated since 15 Feb 2023)
Cumulative views and downloads (calculated since 15 Feb 2023)

Viewed (geographical distribution)

Total article views: 3,111 (including HTML, PDF, and XML) Thereof 3,018 with geography defined and 93 with unknown origin.
Country # Views %
  • 1
1
 
 
 
 

Cited

Latest update: 30 Mar 2025
Download
Short summary
The problem of climate change is that of a chaotic system subject to time-dependent forcing, such as anthropogenic greenhouse gases and natural volcanism. To solve this problem, we describe the mathematics of dynamical systems with explicit time dependence and those of studying their behavior through topological methods. Here, we show how they are being applied to climate change and its predictability.
Share